The homotopy Lie algebra for finite complexes
Publications Mathématiques de l'IHÉS, Volume 56 (1982), pp. 179-202.
@article{PMIHES_1982__56__179_0,
     author = {F\'elix, Yves and Halperin, Stephen and Thomas, Jean-Claude},
     title = {The homotopy {Lie} algebra for finite complexes},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {179--202},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {56},
     year = {1982},
     zbl = {0504.55005},
     mrnumber = {85c:55010},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1982__56__179_0/}
}
TY  - JOUR
AU  - Félix, Yves
AU  - Halperin, Stephen
AU  - Thomas, Jean-Claude
TI  - The homotopy Lie algebra for finite complexes
JO  - Publications Mathématiques de l'IHÉS
PY  - 1982
DA  - 1982///
SP  - 179
EP  - 202
VL  - 56
PB  - Institut des Hautes Études Scientifiques
UR  - http://www.numdam.org/item/PMIHES_1982__56__179_0/
UR  - https://zbmath.org/?q=an%3A0504.55005
UR  - https://www.ams.org/mathscinet-getitem?mr=85c:55010
LA  - en
ID  - PMIHES_1982__56__179_0
ER  - 
%0 Journal Article
%A Félix, Yves
%A Halperin, Stephen
%A Thomas, Jean-Claude
%T The homotopy Lie algebra for finite complexes
%J Publications Mathématiques de l'IHÉS
%D 1982
%P 179-202
%V 56
%I Institut des Hautes Études Scientifiques
%G en
%F PMIHES_1982__56__179_0
Félix, Yves; Halperin, Stephen; Thomas, Jean-Claude. The homotopy Lie algebra for finite complexes. Publications Mathématiques de l'IHÉS, Volume 56 (1982), pp. 179-202. http://www.numdam.org/item/PMIHES_1982__56__179_0/

[A-A] P. Andrews, M. Arkowitz, Sullivan's minimal models and higher order Whitehead products, Can. J. Math., XXX, n° 5 (1978), 961-982. | MR | Zbl

[A1] L. Avramov, Free Lie subalgebras of the cohomology of local rings, Trans. A.M.S., 270 (1982), 589-608. | MR | Zbl

[A2] L. Avramov, Differential graded models for local rings, to appear. | Zbl

[BG] A. K. Bousfield, V. K. A. M. Gugenheim, On the P.L. de Rham theory and rational homotopy type, Memoirs A.M.S., 179 (1976). | MR | Zbl

[CE] H. Cartan, S. Eilenberg, Homological Algebra, Princeton University Press, n° 19 (1956). | MR | Zbl

[F] Y. Felix, Modèles bifiltrés : une plaque tournante en homotopie rationnelle, Can. J. Math., 23 (n° 26) (1981), 1448-1458. | MR | Zbl

[F-H] Y. Felix, S. Halperin, Rational LS category and its applications, Trans. A.M.S., 273 (1982), 1-38. | MR | Zbl

[F-T] Y. Felix, J. C. Thomas, Radius of convergence of Poincaré series of loop spaces, Invent. Math., 68 (1982), 257-274. | MR | Zbl

[Fr-H] J. Friedlander, S. Halperin, An arithmetic characterization of the rational homotopy groups of certain spaces, Invent. Math., 53 (1979), 117-138. | MR | Zbl

[Ga] T. Ganea, Lusternik-Schnirelmann category and cocategory, Proc. London Math. Soc., 10 (1960), 623-639. | MR | Zbl

[Gu] T. Gulliksen, A homological characterization of local complete intersections, Compositio mathematica, 23 (3) (1971), 251-255. | Numdam | MR | Zbl

[H1] S. Halperin, Finiteness in the minimal models of Sullivan, Trans. A.M.S., 230 (1977), 173-199. | MR | Zbl

[H2] S. Halperin, Spaces whose rational homology and ψ-homotopy is finite dimensional, to appear. | Zbl

[H3] S. Halperin, Lectures on minimal models, Publication I.R.M.A., Vol. 3, Fasc. 4 (1981), third edition. | MR | Zbl

[L] J.-M. Lemaire, Algèbres connexes et homologie des espaces de lacets, Springer Lecture Notes, 422 (1974). | MR | Zbl

[L-S] J.-M. Lemaire, F. Sigrist, Sur les invariants d'homotopie rationnelle liés à la LS catégorie, Comment. Math. Helvetici (56) (1981), 103-122. | MR | Zbl

[Q] D. Quillen, Rational homotopy theory, Ann. of Math., 90 (1969), 205-295. | MR | Zbl

[R] J. E. Roos, Relations between the Poincaré-Betti series of loop spaces and of local rings, Springer Lecture Notes, 740, 285-322. | MR | Zbl

[S] D. Sullivan, Infinitesimal computations in topology, Publ. Math. I.H.E.S., 47 (1978), 269-331. | Numdam | MR | Zbl